# SDR DALA2024020701624

- Difficulty date: February 6, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Electrical Box
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 CRACK ELECTRIC JUNCTION BOXES FWD POSITION OB SIDE ON RH PYLON. CORRECTIVE ACTION: REPAIRED PER E.R/A # 563665-14MA. (0189822)
